# SDR DALA2015073004746

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 70,267 hours, 52,955 cycles
- System (JASC): 3251 · Steering Unit
- Part: Cable
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK TENSION NOSE WHEEL STEERING CONTROL SYSTEM CABLES ARE BROKEN.  REPAIRED IAW AMM 32-51-00.
